A maximal curve which is not a Galois subcover of the Hermitian curve

Warning The system is temporarily closed to updates for reporting purpose.

Garcia, Arnaldo and Stichtenoth, Henning (2006) A maximal curve which is not a Galois subcover of the Hermitian curve. Bulletin of the Brazilian Mathematical Society, 37 (1). pp. 139-152. ISSN 1678-7544 (Print) 1678-7714 (Online)

This is the latest version of this item.

Full text not available from this repository. (Request a copy)

Abstract

We present a maximal curve of genus 24 defined over Fq2 with q = 27, that is not a Galois subcover of the Hermitian curve.
Item Type: Article
Uncontrolled Keywords: Rational points; finite fields; maximal curves; Galois coverings; Hermitian curves.
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Henning Stichtenoth
Date Deposited: 20 Dec 2006 02:00
Last Modified: 17 Sep 2019 13:23
URI: https://research.sabanciuniv.edu/id/eprint/201

Available Versions of this Item

Actions (login required)

View Item
View Item